# SDR SWAA2023042029061

- Difficulty date: April 19, 2023
- Submitted: April 20, 2023
- Operation: Air carrier
- Aircraft: N7741C
- Make and model: Boeing 737-7BD
- Aircraft serial: 35788
- Aircraft time: 52,582 hours, 27,502 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Missing
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD SERVICE DOOR LOWER EMERGENCY LIGHT LENS MISSING DIRECTIONAL ARROW FWD ENTRY DOOR LOWER EMERGENCY LIGHT LENS MISSING DIRECTIONAL ARROW<[01] REMOVED AND REPLACED COVER IAW AMM 33-51-01;[02] INSPECTED
